Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Constipation, insomnia, abdominal pain, chest pain, bloating, body odor, hair fall

Hello Doctor. I been having health issues for 3-4 years. My symptoms are the following: Constipation. Insomnia . Frequent abdominal and chest pain with bloating . Lower back pain after waking up. Strong body odor . Periods of dermatitis. Depression. Extreme fatigue during the day (only morning and afternoon). Hair falling. Help me please. Thanks.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to your history given here I would like to say that this the functional condition anxiety and depression may be the reason behind this, try to keep the stress level low, you have not mentioned the age and gender here else I would give you some more advise in medicine this is the basic information, hope you could understand this, have a nice day.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor